# SDR SWIA200617667

- Difficulty date: November 28, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 18,670 hours, 27,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER AFT FLOORBEAM CAP CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CABIN AFT CENTER FLOORBEAM CAP.
